# SDR FDEA201804161009

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381314300000
- Part serial: NA
- Condition: No Test
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DUMMY TRACK,  FRAMES 54 TO 54.2 FAILED A GAP INSPECTION.   REMOVED AND REPLACED WITH A NEW DUMMY TRACK IAW SRM 51-40-21.   MAJOR REPAIR.
